Volume 17, Issue 2 (12-2018)                   JIRSS 2018, 17(2): 141-164 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Yilmaz M. A New Distribution Family Constructed by Fractional Polynomial Rank Transmutation. JIRSS. 2018; 17 (2) :141-164
URL: http://jirss.irstat.ir/article-1-444-en.html
Ankara University, Faculty of Science, Department of Statistics, Ankara, Turkey.
Abstract:   (1443 Views)

In this study‎, ‎a new polynomial rank transmutation is proposed with the help of‎ ‎ the idea of quadratic rank transmutation mapping (QRTM)‎. ‎This polynomial rank‎ ‎ transmutation is allowed to extend the range of the transmutation parameter from‎ ‎ [-1,1] to [-1,k]‎. ‎At this point‎, ‎the generated distributions gain more‎ ‎ flexibility than a transmuted distribution constructed by QRTM‎. ‎The distribution family obtained in this transmutation is considered‎ to be an alternative to the distribution families obtained by quadratic rank‎ transmutation‎. ‎Statistical and reliability properties of this family are‎ examined‎. ‎Considering Weibull distribution as the base distribution‎, ‎the‎ importance and the flexibility of the proposed families are illustrated by two‎ applications‎.

Full-Text [PDF 1003 kb]   (141 Downloads)    
Type of Study: Original Paper | Subject: 60Exx: Distribution theory
Received: 2017/07/21 | Accepted: 2017/12/7 | Published: 2018/08/7

Add your comments about this article : Your username or Email:
CAPTCHA code

Send email to the article author


© 2015 All Rights Reserved | Journal of The Iranian Statistical Society